Volume 11, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 3749–4373
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Configuration-like spaces and coincidences of maps on orbits

R N Karasev and A Yu Volovikov

Algebraic & Geometric Topology 11 (2011) 1033–1052
Bibliography
1 T Bartsch, On the genus of representation spheres, Comment. Math. Helv. 65 (1990) 85 MR1036130
2 T Bartsch, Topological methods for variational problems with symmetries, 1560, Springer (1993) MR1295238
3 I Basabe, J Gonzalez, Y B Rudyak, D Tamaki, Higher topological complexity and homotopy dimension of configuration spaces on spheres arXiv:1009.1851
4 D V Bolotov, The Cohen–Lusk conjecture, Mat. Zametki 70 (2001) 22 MR1883046
5 K Borsuk, Drei Sätze über die n–dimensionale euklidische Sphäre, Fund. Math. 20 (1933) 177
6 M Clapp, D Puppe, Invariants of the Lusternik–Schnirelmann type and the topology of critical sets, Trans. Amer. Math. Soc. 298 (1986) 603 MR860382
7 M Clapp, D Puppe, Critical point theory with symmetries, J. Reine Angew. Math. 418 (1991) 1 MR1111200
8 F Cohen, E L Lusk, Configuration-like spaces and the Borsuk–Ulam theorem, Proc. Amer. Math. Soc. 56 (1976) 313 MR0425949
9 P E Conner, E E Floyd, On the construction of periodic maps without fixed points, Proc. Amer. Math. Soc. 10 (1959) 354 MR0105115
10 P E Conner, E E Floyd, Fixed point free involutions and equivariant maps, Bull. Amer. Math. Soc. 66 (1960) 416 MR0163310
11 R N Karasev, The genus and the category of configuration spaces, Topology Appl. 156 (2009) 2406 MR2547785
12 R N Karasev, Periodic billiard trajectories in smooth convex bodies, Geom. Funct. Anal. 19 (2009) 423 MR2545244
13 R N Karasev, A Y Volovikov, Knaster’s problem for almost (Zp)k–orbits, Topology Appl. 157 (2010) 941 MR2593707
14 B Knaster, Problem 4, Colloq. Math. 30 (1947) 30
15 M A Krasnosel’skiĭ, On the estimation of the number of critical points of functionals, Uspehi Matem. Nauk (N.S.) 7 (1952) 157 MR0048699
16 M A Krasnosel’skiĭ, On special coverings of a finite-dimensional sphere, Dokl. Akad. Nauk SSSR (N.S.) 103 (1955) 961 MR0081454
17 M A Krasnosel’skiĭ, Stability of the critical values of even functionals on the sphere, Mat. Sb. N.S. 37(79) (1955) 301 MR0079740
18 V V Makeev, The Knaster problem and almost spherical sections, Mat. Sb. 180 (1989) 424 MR993234
19 F Roth, On the category of Euclidean configuration spaces and associated fibrations, from: "Groups, homotopy and configuration spaces", Geom. Topol. Monogr. 13 (2008) 447 MR2508218
20 A S Schwarz, Some estimates of the genus of a topological space in the sense of Krasnosel’skiĭ, Uspehi Mat. Nauk (N.S.) 12 (1957) 209 MR0090055
21 A S Schwarz, The genus of a fibre space, Trudy Moskov Mat. Obšč. 11 (1962) 99 MR0151982
22 S Smale, On the topology of algorithms I, J. Complexity 3 (1987) 81 MR907191
23 V A Vasil’ev, Cohomology of braid groups and the complexity of algorithms, Funktsional. Anal. i Prilozhen. 22 (1988) 15, 96 MR961758
24 A Y Volovikov, A Bourgin–Yang-type theorem for Zpn–action, Mat. Sb. 183 (1992) 115 MR1186977
25 A Y Volovikov, On the index of G–spaces, Mat. Sb. 191 (2000) 3 MR1805595
26 A Y Volovikov, Coincidence points of mappings of Zpn–spaces, Izv. Ross. Akad. Nauk Ser. Mat. 69 (2005) 53 MR2179415
27 A Y Volovikov, On the Cohen–Lusk theorem, Fundam. Prikl. Mat. 13 (2007) 61 MR2475581
28 C T Yang, Continuous functions from spheres to euclidean spaces, Ann of Math. (2) 62 (1955) 284 MR0072471
29 C T Yang, On theorems of Borsuk–Ulam, Kakutani–Yamabe–Yujobô and Dyson II, Ann. of Math. (2) 62 (1955) 271 MR0072470